# SDR MWEA99908

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591218820
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN LEFT AND RIGHT ATTACH ANGLES ARE CRACKED AT STATION 1070.  MAINTENANCE FITTED AND INSTALLED NEW ATTACH ANGLES.
